# SDR SWAA2023040505769

- Difficulty date: February 21, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LT AND RT SIDE AT PASSENGER CABIN (7 EA) 2023-142484<[01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LT AND RT SIDE AT PASSENGER CABIN (7 EA) IAW B737-700-AMM 33-51-15-400-802;[02] TASK COMPLETED
